MathSciNet Relay Station
MathSciNet bibliographic data
MR1813140 65M12 (49M99 74H15 74J30)
Gosse, Laurent; Tzavaras, Athanasios E. Convergence of relaxation schemes to the equations of elastodynamics. Math. Comp. 70 (2001), no. 234, 555–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement